# SDR 98ZZZX4577

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8493N
- Make and model: Beech 95-B55
- Aircraft serial: TC1112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9542001711
- Condition: Buckled
- Location: Fuselage
- Part time: 2,317 hours
- Component: 9542001715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE FRONT SPAR CARRY-THROUGH STRUCTURE AFT WEB WAS FOUND BUCKLED IN THE LEFT LOWER WING ATTACH FITTING AREA.  THE DAMAGE EXTENDED FROM THE LOWER OUTBOARD TO AND THROUGH THE UPPER INBOARD HUCK BOLTS.  IT ALSO EXTENDED HORIZONTALLY BELOW FITTING FROM OUTBOARD FORWARD OF END BELOW FITTING INBOARD APPROX 18 INCHES LONG AND .1250 INCH DEEP.  GREASE, DIRT AND DEBRIS HAD TO BE CLEANED FROM AREA TO ADEQUATELY INSPECT.  AIRCRAFT HAS PREVIOUS HISTORY OF GEAR UP LANDING.
